# SDR IPXA201906243589

- Difficulty date: June 17, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052800000
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:123C, PANEL 132QG CRACKED ON UPPER SURFACEFAB'D NEW PANEL IAW UPS EO A300-5320-16407
